Editors-in-Chief: , Georgia Southern University
, Georgia Southern University

Theory and Applications of Graphs (TAG) publishes high quality papers containing results of wide interest in the areas of graph theory and its applications.

NEWS: TAG is now indexed by AMS-MathSciNet! We also anticipate (retroactive) indexing of all TAG articles by other international databases once the journal has a proven track-record of excellence.

Journal promotional flyer available here.

See the Aims and Scope for a complete coverage of the journal.

Current Issue: Volume 4, Issue 2 (2017)



Application of an Extremal Result of Erdős and Gallai to the (n,k,t) Problem
Matt Noble, Peter Johnson, Dean Hoffman, and Jessica McDonald